# SDR SWAA2022021537629

- Difficulty date: June 18, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 20,444 hours, 8,930 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161020
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FLOOR PANEL 120DF HAS CORROSION ALONG LEFT AND RIGHT EDGES / RECEIVED PANEL 120DF P/N 453A1610-20 IAW AIPC 25-52-10-17 IT 35
